MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 0 DEG KEL TIB PEG DRL; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA 0 DEG KEL TIB PEG DRL; INSTRUMENT, KNEE
Catalog Number 42539901831
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in canada.H6: mechanical (g04), drill.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the drill bit fractured while the surgeon was using a peg drill.The surgical technique was utilized.No pieces fell inside the patient.There was no surgical delay.Attempts have been made and all available information has been provided.

Brand Name
PERSONA 0 DEG KEL TIB PEG DRL
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24649223
Report Number0001822565-2026-00870
Device Sequence Number16004285
Product Code JWH
UDI-Device Identifier00889024632455
UDI-Public(01)00889024632455(10)ZB7813945
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42539901831
Device Lot NumberZB7813945
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown